CureZone   Log On   Join
Perioral dermatitis and birth control
 
kellyjopop Views: 6,509
Published: 7 years ago
 

Perioral dermatitis and birth control


Hello all! I was wondering if anyone has any experience curing birth-control triggered perioral dermatitis. My mirena iud caused mine, and it's finally going away after 12 weeks of minocycline and aczone. It's still slightly visible.

When I had my Mirena removed, I decided to switched to Ortho Tri Cyclen Lo. At first it was going well, and I thought the new birth control might have been helping my face heal. But the bloating and nausea and weight gain from the ortho tri cyclen lo is so bad that I just have to get off of it.

My MAJOR CONCERN is that my perioral dermatitis will take a turn for the worse by going off the pill and once again messing with my hormones, but I'm also convinced that birth control is SO BAD for your body and I really don't want to be on it anymore. Has anyone had any PD flare-ups caused by going off the pill? What did you do to get rid of it?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.718 sec, (1)